# SDR REXA2019020300120

- Difficulty date: February 3, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R IN STA FS= 280 TO FS= 329 AT MAIN AVIONICS COMPARTMENT. CORROSION LEVEL 2; STRINGER 25R IN STA FS= 280 TO FS= 329 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01.
